# SDR LR7A04080

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: LS4112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION IAW JOB CARD HC5324 FOUND RT MLG WHEEL WELL INTERCOASTAL BEAM OUTER CAP AND WEB CRACKED AT FS 493,  RBL 68,  WL 200.  CAP AND WEB REPLACED IAW SRM SMP 583 CHP51-60 AND 51-70.  DRC 2210.
